# SDR CALA2025061305546

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,761 hours, 24,138 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Part serial: 1409
- Condition: Faulty
- Location: Flap System
- Part time: 77,621 hours, 19,864 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE AT APPROX 1000FT. FLAPS STUCK AT 25.. INITIATED GO AROUND.  CREW REPORTED THAT WHEN FLAP HANDLE WAS MOVED TO 30 THE FLAPS REMAINED AT 25 WITH TE FLAP DISAGREE MESSAGE. AFTER THEY MOVED THE HANDLE BACK TO 25 PER CHECKLIST MESSAGE WENT AWAY. TROUBLESHOOTING PER FIM 27-51 FAULT TREE 808. ACCOMPLISHED BLOCK 1 FSEU BITE PROCEDURE. NO FAULTS ON ALL FSEUS.  PERFORMED CONTINUATION OF FIM TASK 27-51 FAULT TREE 808 BLOCK 3, FOUND 5 AND 8  TE FLAP OVERLOAD INDICATORS ON FLAP TRANSMISSION TRIPPED. RESET TRANSMISSION INDICATORS PER FIM TASK 27-51 FAULT TREE 808 BLOCK 53. OPREATED ELECTRICALLY AND HYDRAULICALLY, OPS CHK GOOD. REINSPECTED OVERLOAD INDICATORS, NO DEFECTS FOUND.  FLAPS FULLY DEPLOYED AND RETRACTED NUMEROUS TIMES, NO DEFECTS NOTED AT THIS TIME. FLAP POSITION INDICATOR REPLACED AS A PRECATION IAW AMM 27-58-02/401. PERFORMED OPERATIONAL TEST IAW AMM 27-58-02-704-010. OPERATIONAL TEST SATISFACTORY.   A/C OK TO CONTINUE
